| Model Number |
FG12531 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418)
| Date of Event |
02/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced an embolic stroke.An enroute transcarotid neuroprotection system was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.It was noted that the patient did experience blood pressure fluctuation, with values of 123/66mmhg during flow reversal, 137/67mmhg during pre-dilatation, and 115/59mmhg during stent placement.Post procedure, the patient did not pass the neurological check and did not have a right arm response.No further information was provided to boston scientific.
Additional Manufacturer Narrative
It was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A review of the enroute transcarotid neuroprotection system device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that the patient experienced an embolic stroke.An enroute transcarotid neuroprotection system was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.It was noted that the patient did experience blood pressure fluctuation, with values of 123/66 mmhg during flow reversal, 137/67 mmhg during pre-dilatation, and 115/59 mmhg during stent placement.Post procedure, the patient did not pass the neurological check and did not have a right arm response.No further information was provided to boston scientific.Additional information provided indicated that the patient was found to be a plavix non-responder which attributed to the stroke.